Submit your question below about any cosmetic procedure to be considered for posting with an answer from one of our board-certified plastic surgeons.

If your question is about the cost of a procedure, click here. For referral to a qualified surgeon in your area, see find a surgeon.

Note: ASAPS cannot give advice about specific medical problems nor should answers provided by responding surgeons be substituted for a complete medical history, work-up and an in-personal medical/surgical consultation. Sorry we can't answer all questions. We try to select questions that have the widest general interest.

How long after using Accutane (acne medication) is it safe to have a breast...

Q:

How long after using Accutane (acne medication) is it safe to have a breast augmentation? My dermatologist said I should wait 6 months to a year due to Accutane prolonging the surgical healing process. Please advise with your opinion.

A:

I agree with him.  If you were having skin resurfacing, I wait 2 years for safety.  Accutane severely inhibits wound healing and skin regeneration.

Related Questions

Copyright © 2009-2012 ASAPS. All Rights Reserved.